# SDR DALA2018052303522

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STR 26L STA 1660+12" HAS CORROSION. REPAIRED IAW SRM 53-00-53 REPAIR 1.
